Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS Pittsburgh, PA

March 23, 2011Hancock County, West Virginia; Carroll County, Columbiana County, Jefferson County, Ohio; Beaver County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 23, 2011, 3:16 PM EDT for Hancock County, West Virginia; Carroll County, Columbiana County, Jefferson County, Ohio; Beaver County, Pennsylvania. It was in force for 59 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2011, 3:16 PM EDT (19:16 UTC)
Expired
Mar 23, 2011, 4:15 PM EDT
In force
59 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Columbiana County, OH, Jefferson County, OH, Beaver County, PA, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 45 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 3:25 PM EDTHAIL 0.88Carrollton, OH
Mar 23, 3:34 PM EDTHAIL 12 E Summitville, OH
Mar 23, 3:50 PM EDTHAIL 1.515 Nw Steubenville, OHNEAR BURGHOLTZ
Mar 23, 4:00 PM EDTHAIL 12 S Wellsville, WV
Mar 23, 4:19 PM EDTHAIL 1Aliquippa, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 1:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 546 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
546 m²/s²
0-3 km storm-relative helicity
612 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS51 KPBZ 231916
SVRPBZ
OHC019-029-081-PAC007-WVC029-232015-
/O.NEW.KPBZ.SV.W.0007.110323T1916Z-110323T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
316 PM EDT WED MAR 23 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  CARROLL COUNTY IN EAST CENTRAL OHIO...
  BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  NORTHERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 415 PM EDT

* AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CARROLLTON...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  LEESVILLE LAKE PARK...                      DELLROY...
  CARROLLTON...         KILGORE...            MECHANICSTOWN...
  BERGHOLZ...           SALINEVILLE...        HAMMONDSVILLE...
  WELLSVILLE...         TOMLINSON RUN STATE PARK...
  NEW MANCHESTER...     NEWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

&&

LAT...LON 4061 8126 4085 8028 4059 8020 4058 8021
      4043 8120
TIME...MOT...LOC 1916Z 255DEG 33KT 4054 8111

$$
2 follow-up statements
616 
WWUS51 KPBZ 231939
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
339 PM EDT WED MAR 23 2011

OHC019-029-081-PAC007-WVC029-232015-
/O.CON.KPBZ.SV.W.0007.000000T0000Z-110323T2015Z/
COLUMBIANA OH-JEFFERSON OH-CARROLL OH-BEAVER PA-HANCOCK WV-
339 PM EDT WED MAR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CARROLL...JEFFERSON AND COLUMBIANA COUNTIES IN EAST CENTRAL
OHIO...AND BEAVER COUNTY IN WESTERN PENNSYLVANIA...AND HANCOCK COUNTY
IN NORTHERN WEST VIRGINIA...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WATTSVILLE...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  MILLPORT...           MECHANICSTOWN...      BERGHOLZ...
  SALINEVILLE...        HAMMONDSVILLE...      WELLSVILLE...
  TOMLINSON RUN STATE PARK...                 NEW MANCHESTER...
  NEWELL...             EAST LIVERPOOL...    
  BEAVER CREEK STATE PARK...                  CHESTER...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

LAT...LON 4058 8028 4058 8021 4047 8097 4067 8104
      4083 8038
TIME...MOT...LOC 1939Z 255DEG 33KT 4057 8083

$$
352 
WWUS51 KPBZ 231951
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
351 PM EDT WED MAR 23 2011

OHC019-029-081-PAC007-WVC029-232015-
/O.CON.KPBZ.SV.W.0007.000000T0000Z-110323T2015Z/
COLUMBIANA OH-JEFFERSON OH-CARROLL OH-BEAVER PA-HANCOCK WV-
351 PM EDT WED MAR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CARROLL...JEFFERSON AND COLUMBIANA COUNTIES IN EAST CENTRAL
OHIO...AND BEAVER COUNTY IN WESTERN PENNSYLVANIA...AND HANCOCK COUNTY
IN NORTHERN WEST VIRGINIA...

AT 347 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR IRONDALE...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SALINEVILLE...        MILLPORT...           MECHANICSTOWN...
  HAMMONDSVILLE...      BERGHOLZ...           WELLSVILLE...
  TOMLINSON RUN STATE PARK...                 NEW MANCHESTER...
  NEWELL...             EAST LIVERPOOL...    
  BEAVER CREEK STATE PARK...                  CHESTER...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

LAT...LON 4058 8028 4058 8021 4047 8097 4067 8104
      4083 8038
TIME...MOT...LOC 1952Z 255DEG 33KT 4058 8067

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:33 PM EDT, 43 minutes earlier.

Area forecast discussion, Mar 23, 2:33 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
233 PM EDT WED MAR 23 2011

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA LATE THIS AFTERNOON AND
EVENING...BRINGING SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY BECOME
SEVERE FROM PITTSBURGH SOUTHWARD. HIGH PRESSURE WILL THEN BUILD IN
FOR THE END OF THE WEEK...WITH MAINLY DRY BUT MUCH COOLER CONDITIONS.

&&

.NEAR TERM /THROUGH THURSDAY/...
A LINE OF SHOWERS AND THUNDERSTORMS IS FORMING IN ADVANCE OF A
COLD FRONT ACROSS INDIANA INTO SOUTHWEST OHIO. PER FAVORABLE
ENVIRONMENT AND HIGH RESOLUTION MODELS...THIS LINE WILL CONTINUE
TO INTENSIFY AND MOVE ACROSS EASTERN OHIO LATER THIS AFTN...AND
ACROSS WESTERN PA AROUND EVENING COMMUTE. WITH SIGNIFICANT DEEP
LAYER SHEAR INCREASING AS THE FRONTAL BOUNDARY APPROACHES...STRONG
TO SEVERE TSTMS WILL LIKELY OCCUR AS THE LINE PASSES. A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM FOR AREAS FROM PITTSBURGH
SOUTHWARD.

SHWRS AND TSTMS WILL DECREASE IN COVERAGE THIS EVENING AS THE
FRONT EXITS TO THE EAST. COLDER AIR WILL WORK INTO THE AREA...WITH
PRECIP CHANGING TO SNOW NORTH TO SOUTH. SOME POCKETS OF SLEET ARE
POSSIBLE IN THE CHANGEOVER NORTH OF PIT THIS EVENING. WITH GROUND
TEMPERATURES WARM AND THE COVERAGE SCATTERED...ACCUMULATIONS WILL
BE MINIMAL...WITH COATING POSSIBLE ALONG THE I-80 CORRIDOR AND
THE WV/MD RIDGES. RESIDUAL SNOW SHOWERS WILL DIMINISH BY THURSDAY
AFTN AS HIGH PRESSURE BUILDS ACROSS THE AREA. DO THINK CLOUDS WILL
PERSIST THROUGH MUCH OF THURSDAY AFTN UNDER NW FLOW/COLD ADVECTION.
MUCH COLDER TEMPERATURES WILL PREVAIL...WITH HIGHS MAINLY IN
THE 30S.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
MAINLY DRY BUT COLD CONDITIONS WILL PREVAIL UNDER HIGH PRESSURE
AND NORTHERLY FLOW THURSDAY NIGHT INTO SATURDAY. A SYSTEM APPROACHING
FROM THE SOUTHWEST MAY BRING SCATTERED RAIN/SNOW SHOWERS FROM PIT
SOUTH BY LATE SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A LOW PRESSURE SYSTEM WILL TRACK EAST FROM THE SOUTHERN PLAINS
ACROSS THE SOUTHEASTERN STATES SUNDAY. THIS SYSTEM WILL BRING A
CHANCE OF RAIN AND SNOW SHOWERS TO THE FORECAST AREA SATURDAY
NIGHT INTO SUNDAY.

HIGH PRESSURE WILL BRIEFLY REBUILD ON MONDAY WITH ANOTHER SYSTEM
TRACKING ACROSS THE SOUTH BY TUESDAY. THIS LOW WILL PROVIDE A CHANCE
OF RAIN OR SNOW AGAIN TUESDAY INTO EARLY WEDNESDAY.

TEMPERATURES ARE FORECAST TO RANGE BETWEEN 10 AND 15 DEGREES BELOW
NORMAL THROUGH THE EXTENDED PERIOD.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
EXPECT WARM FRONT TO PUSH NORTH OF KFKL AND KDUJ BY 21Z WITH IFR
CEILINGS QUICKLY LIFTING TO MVFR AS FLOW BECOMES SOUTHWEST IN WARM
SECTOR.

BROKEN CEILINGS 3000 TO 4000 FEET WILL PREVAIL AT REMAINDER OF
TERMINALS AHEAD OF APPROACHING COLD FRONT WHICH WILL CROSS THE
REGION EARLY THIS EVENING. LINES OF THUNDERSTORMS WITH A FEW
REACHING SEVERE LIMITS WILL CONTINUE TO DEVELOP OVER OHIO AND
MOVE RAPIDLY EAST THROUGH 00Z. BRIEF IFR CONDITIONS ARE LIKELY
IN STORMS...AND LARGE HAIL AND GUSTS OVER 50KT ARE POSSIBLE OVER
SOUTHERN TERMINALS.

NORTHWEST FLOW GUSTING TO 25 KT AT TIMES WILL BRING MUCH COLDER AIR
INTO THE REGION TONIGHT WITH LEFT OVER SCATTERED RAIN SHOWERS
CHANGING OVER TO SNOW BEFORE ENDING. COLD ADVECTION WILL LIKELY
MAINTAIN MVFR STRATOCUMULUS OVER MOST TERMINALS LATE TONIGHT THROUGH
THURSDAY MORNING...WITH BASES LIFTING ABOVE 3000 FEET BY
AFTERNOON.

VFR WEATHER IS EXPECTED THURSDAY NIGHT THROUGH SATURDAY UNDER
SURFACE RIDGE. THE NEXT LOW PRESSURE SYSTEM WILL TRACK SOUTH OF THE
REGION SATURDAY AND SUNDAY WITH SCATTERED RAIN/SNOW SHOWERS AND
POSSIBLE RESTRICTIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Mar 23, 1:16 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
116 PM EDT WED MAR 23 2011

OHZ057-068-069-WVZ012-021-241730-
MUSKINGUM-NOBLE-MONROE-WETZEL-MARION-
116 PM EDT WED MAR 23 2011

...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND
NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY. THE PRIMARY
THREAT IS LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ039>041-048>050-058-059-PAZ020-021-029-031-073>076-
WVZ001>004-022-023-041-241730-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-GUERNSEY-BELMONT-BEAVER-ALLEGHENY-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-OHIO-MARSHALL-MONONGALIA-PRESTON-TUCKER-
116 PM EDT WED MAR 23 2011

...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE PRIMARY
THREAT IS LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-013>016-022-023-241730-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-
116 PM EDT WED MAR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Mar 23, 2:56 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
256 PM EDT WED MAR 23 2011

OHZ039>041-050-WVZ001-232000-
CARROLL OH-COLUMBIANA OH-HANCOCK WV-JEFFERSON OH-TUSCARAWAS OH-
256 PM EDT WED MAR 23 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...JEFFERSON...TUSCARAWAS...CARROLL AND HANCOCK...

AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES SOUTH OF MINERAL CITY...MOVING
EAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  NEW PHILADELPHIA...   MINERAL CITY...       SHERRODSVILLE...
  DELLROY...            CARROLLTON...         AUGUSTA...
  MECHANICSTOWN...      BERGHOLZ...           MILLPORT...
  SALINEVILLE...        HAMMONDSVILLE...
  TOMLINSON RUN STATE PARK...

THESE STORMS WILL PRODUCE HALF INCH HAIL TO THREE QUARTER INCH AND A
BRIEF PERIOD OF VERY HEAVY RAIN.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

&&

LAT...LON 4080 8061 4054 8053 4043 8143 4060 8148

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 3:36 PM EDTSpecial Weather StatementPBZPreston, Tucker54 min
Mar 23, 3:36 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock54 min
Mar 23, 3:47 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston58 min
Mar 23, 4:20 PM EDTSevere Thunderstorm WarningPBZHancock40 min
Mar 23, 4:42 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock63 min
Mar 23, 6:02 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker45 min
Mar 23, 2:56 PM EDTSpecial Weather StatementPBZCarroll64 min
Mar 23, 3:40 PM EDTSevere Thunderstorm WarningPBZCarroll, Coshocton, Tuscarawas65 min
Mar 23, 4:09 PM EDTSevere Thunderstorm WarningPBZColumbiana66 min
Mar 23, 4:17 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Jefferson, Tuscarawas45 min
Mar 23, 4:28 PM EDTSevere Thunderstorm WarningPBZBelmont, Coshocton, Guernsey, Harrison, Jefferson, Muskingum29 min
Mar 23, 3:45 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Indiana, Westmoreland60 min
Mar 23, 4:18 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler27 min
Mar 23, 4:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland65 min
Mar 23, 4:34 PM EDTSevere Thunderstorm WarningPBZAllegheny, Indiana, Westmoreland56 min
Mar 23, 4:37 PM EDTTornado WarningPBZWestmoreland23 min
Mar 23, 4:54 PM EDTTornado WarningPBZIndiana, Westmoreland36 min
Mar 23, 4:55 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Washington, Westmoreland65 min
Mar 23, 5:14 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland47 min
Mar 23, 5:22 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland42 min
Mar 23, 5:26 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland39 min
Mar 23, 5:38 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington22 min
Mar 23, 5:46 PM EDTSevere Thunderstorm WarningPBZFayette59 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.